MAUDE Adverse Event Report: JOERNS HEALTHCARE PANACEA 1000; PATIENT BED

JOERNS HEALTHCARE PANACEA 1000; PATIENT BED
Model Number PAN1000-FLEX-RIL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.
 
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that (b)(6) forwarded an email from (b)(6)"at 2:30 pm on (b)(6) 2025, (b)(6) called to report an incident that allegedly involved the following product or device: bed.(b)(6) reported that the following occurred at last night on (b)(6) 2025: customer reported the foot end of the bed dropped quickly with a resident in it.(no injury tho).Our maintenance team replaced the bed and then inspected the issue.The shaft in the motor that raises and lowers the foot of the end of the bed broke.There were no injuries according to (b)(6).The product has been taken out of use.The resident's weight is customer did not give a weight but said the one item that was checked first was the safe working load is listed at 450lbs and the resident is well under that, so that should not be a factor in the problem.(b)(6).Complaint#: (b)(4) and ra#: 84096615 were entered into our system to have the bed returned for investigation.As of this writing, the bed has not been returned.

Brand Name
PANACEA 1000
Common Device Name
PATIENT BED
Manufacturer (Section D)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
cuidad industrial
matamoras, tamaulipas 87499
MX  87499
Manufacturer (Section G)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
cuidad industrial
matamoras, tamaulipas 87499
MX   87499
Manufacturer Contact
mackenzie bay
2100 design road
arlington, TX 76014
8008260270
MDR Report Key21429285
Report Number3009402404-2025-00005
Device Sequence Number11846421
Product Code FNL
UDI-Device Identifier00810055883066
UDI-Public00810055883066
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPAN1000-FLEX-RIL
Device Catalogue NumberPAN1000-FLEX-RIL
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Congenital Anomaly;
Patient SexFemale